Ask an expert
Question

25 Oct 2006

Microval pill
Hello,
Please advise, I was breasfeeding and using Microval tablet. My period circle not good, sometime would menstruate for a day and thats it some time be normal, i need to know what was the cause.
2. on the 10/10/2006 stopped breastfeeding . and stopped microval, using condoms when having sex.
what worries me is my last period was on july, went to do pregnancy test on August came out Negetive. Still no Periods. AND TILL TODAY i havnt seen my period, Should i be worried, or is Just that my hormones are unstable?

please advise.
Thax
Answer 557 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

Microval causes irregular or absent periods.
You have only recently stopped the Microval so it could take a while for your period to come back.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.